# SDR GAIA01090ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED STR 15R IS CRACKED AT BS 720A PLUS 10 INCHES, FORWARD OF THE WING SCANNING LIGHT.  ACCOMPLISHED STRINGER REPAIR BS 720A PLUS 10 INCHES STRINGER 15R IAW B727 SRM 53-10-3 FIG 5.  (M)
